# SDR DALA13054123276

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 34,297 hours, 15,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK LOCATED ON EXTERNAL FUSELAGE SKIN AT FRAME 25 AND BETWEEN STRINGERS 42 - 43L.  REWORKED IAW SRM 51-73-00 AND FOUND WITHIN LIMITS IAW SRM 53-21-11, DIAGRAM 105, SHEET 1.   PERFORMED HFEC EDDY CURRENT INSPECTION ON REWORKED AREA IAW NTM 51-10-08, PB6.  NO CRACK INDICATION FOUND.
